American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70F10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Chjan C. Lim. On singular Hamiltonians: the existence of quasi-periodic solutions and nonlinear stability. Bull. Amer. Math. Soc. 20 (1989) 35-40. MR 955317.
Abstract, references, and article information   
View Article: PDF

[2] Donald G. Saari. A global existence theorem for the four body problem. Bull. Amer. Math. Soc. 82 (1976) 743-744. MR 0405505.
Abstract, references, and article information   
View Article: PDF

[3] Julian I. Palmore. Classifying relative equilibria. II. Bull. Amer. Math. Soc. 81 (1975) 489-491. MR 0363076.
Abstract, references, and article information   
View Article: PDF

[4] Donald Greenspan. A physically consistent, discrete $n$-body model. Bull. Amer. Math. Soc. 80 (1974) 553-555. MR 0337085.
Abstract, references, and article information   
View Article: PDF

[5] Julian I. Palmore. Classifying relative equilibria. I. Bull. Amer. Math. Soc. 79 (1973) 904-908. MR 0321389.
Abstract, references, and article information   
View Article: PDF

[6] James H. White. Equilibrium positions for equally charged particles on a surface. Bull. Amer. Math. Soc. 79 (1973) 583-586. MR 0312526.
Abstract, references, and article information   
View Article: PDF

[7] Donald Greenspan. An algebraic, energy conserving formulation of classical molecular and Newtonian $n$-body interaction. Bull. Amer. Math. Soc. 79 (1973) 423-427. MR 0327109.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1